MathSciNet Relay Station
MathSciNet bibliographic data
MR1944761 (2003k:35085) 35K05 (35B65 35J70 35K20 93E20)
Krylov, Nicolai V. Adapting some ideas from stochastic control theory to studying the heat equation in closed smooth domains. Special issue dedicated to the memory of Jacques-Louis Lions. Appl. Math. Optim. 46 (2002), no. 2-3, 231–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement